Alert archive / Texas / Flash Flood Warnings in 2005
Flash Flood Warning 22, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at May 27, 2005, 9:36 PM CDT for Pecos County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2005, 9:36 PM CDT (02:36 UTC)
- Expired
- May 28, 2005, 12:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Pecos County, TX
The radar
The Midland/Odessa radar (KMAF), 153 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 2.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 916 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMAF 280239
FFWMAF
TXC371-280530-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
936 PM CDT FRI MAY 27 2005
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN AND EASTERN PECOS COUNTY IN SOUTHWEST TEXAS
* UNTIL 1230 AM CDT
* AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
A LINE OF THUNDERSTORM CAPABLE OF PRODUCING FLASH FLOODING 14 MILES
EAST OF BAKERSFIELD...MOVING EAST AT 20 MPH. PUBLIC REPORTS ALSO
INDICATE ONGOING FLOODING OF LOW WATER CROSSING ON U.S. 385 BETWEEN
FORT STOCKTON AND MARATHON FROM EARLIER STORMS. TRAVEL BETWEEN
FORT STOCKTON AND MARATHON IS REPORTED TO BE DIFFICULT.
* LOCATIONS IMPACTED INCLUDE...
BAKERSFIELD...
MOST FLOODING DEATHS ARE PREVENTABLE...AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY
AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.
TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3053 10307 3017 10272 3063 10237 3075 10188
3102 10220
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 27, 2:07 PM CDT, 7 hours 29 minutes earlier.
Area forecast discussion, May 27, 2:07 PM CDT, 7 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
207 PM CDT FRI MAY 27 2005
.SHORT TERM...
MSTR WELL IN PLACE ACRS W TX COURTESY SLY FLOW. MSTR ALSO EVIDENT
IN THETA-E FIELDS AS NOTED IN RIDGE FROM 85H-5H AND IN PW/S WELL OVER
AN INCH ON MAF/S 12Z SOUNDING. WATER VAPOR DEPICTS A VARIETY OF
SHRTWV TROF/S ACRS THE REGION LIFTING NWD ATTM. MID LEVELS ALSO
INFLUENCED FROM SEVERAL SOURCES...MAIN UPPER LOW CIRCULATING INVOF
BAJA AND 5H HIGH ACRS NRN MEXICO PROVIDING SLY MID LEVEL FLOW INTO
BIG BEND REGION. WHILE 5H HIGH ACRS AZ AND CYCLONIC FLOW THRU PLAINS
STATES MAINTAINS A NW MID LEVEL COMPONENT ACRS NW-N CWFA. NET AFFECT
IS TO SET UP COL REGION WITH SHEAR ACRS PB TONIGHT. TO SOME DEGREE
OR ANOTHER CONSENSUS IS THAT RAIN/TSTMS WILL DEVELOP OVERNIGHT. AREA
OF 1ST CONCERN IS ACRS THE WESTERN TRANS PECOS/NRN MEXICO WHERE
CLEARING SKIES THIS AFTERNOON IS RESULTING IN DESTABLIZATION OF
ATMOSPHERE. MID LEVEL LR/S ARE BETTER W OF THE RIO GRANDE 7
C/KM...THUS EXPECT THAT CONVECTION WILL DEVELOP THERE AND WITH
AFOREMENTIONED S-SW MID LEVEL FLOW STORMS WILL HAVE A CHANCE TO
DRIFT E ACRS RIO GRANDE THIS EVENING. TO THE NW CLEARING SKIES ACRS
ELEVATED HEAT SOURCES OF CENTRAL NM...LR/S > 7 C/KM...AND MST SE
UPSLOPE FLOW SUFFICIENT TO GENERATE SCT TSTMS LATER THIS PM.
CONCERNS ARE THAT THIS MAY EVOLVE INTO AN MCS AND DRIFT SE IN CWFA
TONIGHT. CURRENTLY TSTMS SHOWING TRENDS OF DEVELOPING EWD ALONG
SHEAR AXIS FROM FAR W TX INTO TRANS PECOS AND PB. LOW LEVEL MSTR
CONVERGENCE MAXIMIZED ACRS TRANS PECOS THIS AFTERNOON WILL SHIFT NE
INTO THE PB LATE TONIGHT UNDERNEATH MID LEVEL SHEAR AXIS. MOS
GUIDANCE HAS RAMPED UP POPS ACRS REGION AND BASED ON ORIENTATION OF
SHEAR AXIS/MSTR CONVERGENCE HAVE INCREASE POPS TO CATEGORICAL ACRS
SRN PB AND INVOF PECOS RIVER. HAVE DECIDED TO ISSUE A FLASH FLOOD
WATCH TONIGHT FOR CWFA.
.LONG TERM...
COMPLEX WEATHER PATTERN IS MAKING FOR A TOUGH FORECAST. MODELS HAVE
COME AROUND TO SOME SEMBLENCE OF AGREEMENT WITH THE HANDLING OF
UPPER TROUGH OVER MEXICO. THINK W/LL BEGIN THE SECOND PERIOD WITH
AN AREA OF SHOWERS AND THUNDERSTORMS OVER THE CENTRAL/NORTHERN CWA.
THINK THIS AREA OF PRECIPITATION WILL SHIFT OFF TO THE EAST/
NORTHEAST DURING THE DAY. SINCE PRECIPITABLE WATER WILL STILL BE
QUITE HIGH ON SATURDAY...PARTICULARLY OVER THE NORTHEAST HALF OF THE
CWA...THE FLASH FLOOD WATCH WE/LL HAVE FOR THE ENTIRE CWA TONIGHT
MAY NEED TO BE EXTENDED FOR THESE AREAS ON SATURDAY. THINK THE
ATMOSPHERE WILL TAKE MUCH OF THE DAY TO RECOVER OVER THE SOUTHWEST
HALF OF THE CWA...HENCE THE LOWER POPS THERE...AND NO WATCH AT THIS
TIME SINCE POPS WOULD BE TOO LOW THOSE AREAS TO INCLUDE IN TONIGHT/S
FFA PRODUCT. WENT AHEAD AND CURBED MAX TEMPS A LITTLE SATURDAY...
ESPECIALLY OVER THE NORTHEAST THIRD OF THE AREA...DUE TO THE
EXPECTED PRECIPITATION AND CLOUD COVER.
THINK WE MAY SEE ENOUGH INSTABILITY CROP UP OVER THE SOUTHWEST CWA
BY LATE SATURDAY AFTERNOON FOR SHOWERS AND THUNDERSTORMS TO BREAK
OUT AGAIN THERE SATURDAY EVENING DUE TO THE PRESENCE OF SLOW MOVING
SHEAR AXIS. QPF VALUES DO NOT APPEAR TO BE QUITE AS HIGH AS FRIDAY
NIGHT AND EARLIER SATURDAY...BUT IF A LOT OF RAIN FALLS OVER THE
SOUTHWEST CWA TONIGHT...WE COULD RUN INTO FLASH FLOODING PROBLEMS
AGAIN THESE LOCATIONS SATURDAY NIGHT. THE ATMOSPHERE MAY BECOME
UNSTABLE ENOUGH...ALONG WITH 0 TO 6 KM BULK SHEAR VECTORS IN THE 25
TO 30 KT RANGE...WE COULD SEE A FEW STRONGER THUNDERSTORMS DEVELOP.
SINCE THERE IS SO MUCH UNCERTAINTY ON HOW THIS WILL ALL PLAY
OUT...WILL MENTION BOTH FLASH FLOODING AND ISOLATED SEVERE
POTENTIAL IN THE HWO.
WE MAY SEE SOMEWHAT OF A BREAK ON SUNDAY AS SHORTWAVE TROUGH/SHEAR
AXIS LIMPS EASTWARD. HOWEVER...THOUGHT IT PRUDENT TO LEAVE THE
SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS GOING OVER MUCH OF THE
CWA SINCE MOST MODELS STILL INDICATING THE AREA DOWNSTREAM OF A
WEAK UPPER TROUGH...AND THE NAM STILL INDICATING THE SHEAR AXIS WILL
LINGER OVER THE CWA...AT LEAST MORE SO THAN THE GFS. SHEAR IS NOT
PROGGED TO BE VERY STRONG CWA WIDE...SO WILL LEAVE OUT ANY SEVERE
THUNDERSTORM HIGHLIGHTS FOR NOW. IT DOES APPEAR AS THOUGH WE/LL SEE
A BIT MORE SUN...SO HAVE RAISED TEMPERATURES IN MOST LOCATIONS. ANY
CONVECTION THAT DOES DEVELOP SUNDAY SHOULD WEAKEN/DISSIPATE HEADING
INTO THE EVENING. THEREFORE...WILL GO WITH MAINLY ISOLATED POPS
SUNDAY NIGHT.
THE CHANCE OF RAIN MONDAY WILL DEPEND MOSTLY ON WHETHER ANOTHER COLD
FRONT WILL DROP SOUTH INTO THE AREA. THE LATEST GFS HAS BACKED OFF
BRINGING THIS FRONT INTO OUR AREA MEMORIAL DAY...OR INTO THE AREA AT
ALL MONDAY NIGHT OR TUESDAY. HOWEVER...NAM...ECMWF...AND NOGAPS DO
BRING FRONT INTO THE AREA SO WILL KEEP CURRENT CONFIGURATION OF
TEMPS AND POPS. THE NEARER PORTIONS OF THE EXTENDED TOOK AN
INORDINATE AMOUNT OF TIME...HENCE HAVE LEFT TUESDAY AND BEYOND
PRETTY MUCH ALONE.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 60 76 62 87 / 60 70 20 20
CARLSBAD NM 60 80 63 92 / 60 50 30 20
DRYDEN TX 66 84 65 92 / 60 30 40 30
FORT STOCKTON TX 65 81 65 92 / 80 50 40 20
GUADALUPE PASS TX 59 75 57 84 / 60 40 40 20
HOBBS NM 60 79 63 91 / 60 50 30 20
MARFA TX 58 77 55 82 / 60 20 40 20
MIDLAND INTL AIRPORT TX 63 77 64 88 / 70 70 30 20
ODESSA TX 64 79 65 90 / 70 70 40 20
WINK TX 64 84 66 95 / 70 60 40 20
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH IN EFFECT FROM 6 PM MDT FRIDAY UNTIL 3
AM MDT SATURDAY FOR THE FOLLOWING ZONES...CENTRAL LEA
COUNTY...EDDY COUNTY PLAINS...GUADALUPE MOUNTAINS OF EDDY
COUNTY...NORTHERN LEA COUNTY...AND SOUTHERN LEA COUNTY.
TX...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT FRIDAY UNTIL 4 AM
CDT SATURDAY FOR THE FOLLOWING ZONES...ANDREWS...BIG BEND
AREA...BORDEN...CRANE...DAVIS/APACHE MOUNTAINS AREA...
DAWSON...ECTOR...GAINES...GLASSCOCK...GUADALUPE
MOUNTAINS...HOWARD...LOVING...MARFA PLATEAU...MARTIN...
MIDLAND...MITCHELL...PECOS...PRESIDIO VALLEY...REAGAN...
REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...TERRELL...
UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...AND
WINKLER.
&&
49/67Hazardous weather outlook, May 27, 2:42 PM CDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 242 PM CDT FRI MAY 27 2005 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-281910- ANDREWS-BIG BEND AREA-BORDEN-CENTRAL LEA COUNTY-CRANE- DAVIS/APACHE MOUNTAINS AREA-DAWSON-ECTOR-EDDY COUNTY PLAINS-GAINES- GLASSCOCK-GUADALUPE MOUNTAINS-GUADALUPE MOUNTAINS OF EDDY COUNTY- HOWARD-LOVING-MARFA PLATEAU-MARTIN-MIDLAND-MITCHELL- NORTHERN LEA COUNTY-PECOS-PRESIDIO VALLEY-REAGAN- REEVES COUNTY AND UPPER TRANS PECOS-SCURRY-SOUTHERN LEA COUNTY- TERRELL-UPTON-VAN HORN AND HIGHWAY 54 CORRIDOR-WARD-WINKLER- 242 PM CDT FRI MAY 27 2005 (142 PM MDT FRI MAY 27 2005) THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST TEXAS AND SOUTHEASTERN NEW MEXICO. .DAY ONE...TONIGHT AREAS OF ORGANIZED THUNDERSTORMS ARE IN THE FORECAST. THUNDERSTORM DEVELOPMENT IS EXPECTED ACROSS THE TRANS PECOS REGION INTO THE EVENING WITH STORMS EXPECTED TO DRIFT NORTH AND NORTHEAST TOWARD THE PERMIAN BASIN TONIGHT. ALSO...A COMPLEX IS EXPECTED TO DEVELOP ALONG THE MOUNTAINS OF EAST CENTRAL NEW MEXICO AND MOVE SOUTHEAST INTO THE AREA OVERNIGHT. HEAVY RAINFALL IS EXPECTED WITH STORMS THAT DEVELOP. SOME STORMS MAY BE STRONG TO SEVERE WITH HAIL NEAR THE SIZE OF PENNIES AND WIND GUSTS TO 60 MPH. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL AREAS TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE LIKELY TO BE ONGOING ACROSS THE CENTRAL AND NORTHERN PERMIAN BASIN...AND WESTERN LOW ROLLING PLAINS SATURDAY MORNING. HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS...SO THE POSSIBILITY OF FLASH FLOODING WILL EXIST IN THESE AREAS AT LEAST INTO EARLY AFTERNOON. AN ISOLATED STORM OR TWO COULD PRODUCE HAIL OR STRONG WINDS...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE SATURDAY AFTERNOON AND SATURDAY EVENING...MAINLY FROM THE DAVIS MOUNTAINS TO THE LOWER TRANS PECOS AND WESTWARD. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. ISOLATED SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ON MONDAY AS A COLD FRONT PUSHES INTO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND SATURDAY. EMERGENCY MANAGERS...SPOTTERS...AND OTHER INTERESTED PARTIES SHOULD KEEP ABREAST OF THE LATEST WEATHER INFORMATION. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT (LOWER CASE) HTTP://WWW.WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 27, 5:08 PM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 508 PM CDT FRI MAY 27 2005 TXZ058-272245- REEVES COUNTY AND UPPER TRANS PECOS TX- 508 PM CDT FRI MAY 27 2005 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL REEVES COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER THE WEST SIDE OF THE CITY OF PECOS AT 508 PM CDT... MOVING NORTHEAST AT 15 MPH. THIS STORM WILL PRODUCE VERY HEAVY RAIN... GUSTY WIND TO 50 MPH... AND SMALL HAIL. LOCALIZED STREET FLOODING MAY BE POSSIBLE IN PECOS. PERSONS IN THE CITY OF PECOS SHOULD SEEK SHELTER INSIDE AS THIS STORM APPROACHES.
Special weather statement, May 27, 5:22 PM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 522 PM CDT FRI MAY 27 2005 TXZ070-272245- REAGAN TX- 522 PM CDT FRI MAY 27 2005 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHERN REAGAN COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER STILES AT 522 PM CDT...MOVING NORTHEAST AT 10 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
Special weather statement, May 27, 5:27 PM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 527 PM CDT FRI MAY 27 2005 TXZ075-272315- PECOS TX- 527 PM CDT FRI MAY 27 2005 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL PECOS COUNTY. STRONG THUNDERSTORMS WERE LOCATED OVER FORT STOCKTON AND BELDING... MOVING NORTHEAST AT 15 MPH. THESE STORMS WILL PRODUCE VERY HEAVY RAIN... GUSTY WIND TO 55 MPH... AND SMALL HAIL. LOCALIZED STREET FLOODING MAY BE POSSIBLE IN FORT STOCKTON...INTERSTATE 10 AND BELDING.
Special weather statement, May 27, 6:11 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 611 PM CDT FRI MAY 27 2005 TXZ070-272345- REAGAN TX- 611 PM CDT FRI MAY 27 2005 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EASTERN REAGAN COUNTY. STRONG SCATTERED THUNDERSTORMS WERE LOCATED IN OPEN COUNTRY OF EASTERN REAGAN COUNTY...MOVING NORTHEAST AT 15 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE ALONG WITH LOCALIZED FLOODING. PEOPLE IN EASTERN REAGAN COUNTY...INCLUDING THE CITY OF BIG LAKE... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, May 27, 8:03 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 803 PM CDT FRI MAY 27 2005 TXZ075-081-280145- BIG BEND AREA TX-PECOS TX- 803 PM CDT FRI MAY 27 2005 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL BREWSTER AND SOUTHEASTERN PECOS COUNTIES. A LINE OF STRONG THUNDERSTORMS WERE LOCATED FROM 15 MILES SOUTHEAST OF FORT STOCKTON NEAR HIGHWAY 285...SOUTHWEST ACROSS HIGHWAY 385 IN SOUTHERN PECOS COUNTY AND NORTHERN BREWESTER COUNTY NEAR MARATHON. HAIL AND WINDS AROUND 55 MPH ARE WITH THIS LINE OF STORMS. PEOPLE IN NORTH CENTRAL BREWSTER AND SOUTHEASTERN PECOS COUNTIES... INCLUDING THE CITIES OF BAKERSFIELD AND MARATHON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:11 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 64 min |
| May 27, 8:21 PM CDT | Flash Flood Warning | MAF | Brewster | 3 hr |
| May 27, 8:49 PM CDT | Flash Flood Warning | MAF | Upton | 3 hr |
| May 27, 10:54 PM CDT | Flash Flood Warning | MAF | Terrell | 3 hr |
| May 28, 3:02 PM CDT | Flash Flood Warning | MAF | Ector, Midland | 118 min |
| May 28, 3:06 PM CDT | Severe Thunderstorm Warning | MAF | Upton | 39 min |
| May 28, 3:54 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 51 min |
Nearby
Flash Flood Warnings in Texas, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.